JACOBO PEJSACHOWICZ

Pubblicazioni più recenti

Pejsachowicz, Jacobo (2015)
The index bundle and bifurcation from infinity of solutions of nonlinear elliptic boundary value problems. In: JOURNAL OF FIXED POINT THEORY AND ITS APPLICATIONS, vol. 17, pp. 43-64. ISSN 1661-7738
Pejsachowicz, Jacobo; Waterstraat, N. (2013)
Bifurcation of critical points for continuous families of C^2 functionals of Fredholm type. In: JOURNAL OF FIXED POINT THEORY AND ITS APPLICATIONS, vol. 13, pp. 537-560. ISSN 1661-7738
Balanov, Z.; Krawcewicz, W.; Pejsachowicz, Jacobo (2012)
JORGE IZE: A TRIBUTE TO HIS MATHEMATICAL WORK. In: BOLETÍN DE LA SOCIEDAD MATEMÁTICA MEXICANA, vol. 18, pp. 89-112. ISSN 1405-213X
Pejsachowicz, Jacobo (1991)
Degree theory and bifurcation of Fredholm maps. In: REVISTA DE LA UNION MATEMATICA ARGENTINA, vol. 37, pp. 288-293. ISSN 0041-6932
Fitzpatrick, P.; Massabo`, I.; Pejsachowicz, Jacobo (1985)
The global n-dimensional connected structure of solutions of underdeterminded nonlinear equations. In: Méthodes topologiques en analyse non linéaire, Montreal, 27/6-15/7 -1983, pp. 71-94. ISBN: 2760607127
Vedi tutte le pubblicazioni su Porto@Iris